# SDR 9704999976

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9340
- Make and model: Doug DC-9-31
- Aircraft serial: 47389
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT THE GATE, THE MAIN CABIN DOOR REQUIRED EXCESSIVE FORCE TO OPEN.  ADJUSTED DOOR.  OPERATIONAL CHECK OK.
